# SDR SWIA2025060900003

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 41,584 hours, 41,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 INWARD DENT/GOUGE ON THE OUTER FUSELAGE SKIN APPROX. FS 785.00 IN BETWEEN STR 5R & STR 6R.  (FILED CLOSED)COMPLIED WITH REO 601R-53-71-235 DATED: 2025-06-07 REV:-- REPAIR TO FUSELAGE SKIN BETWEEN V-STAB 43.75% - 55.625%(FS 780.00- FS 785.00) & BETWEEN STR5R - STR6R. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. THIS REPAIR COVERS BOTH THIS DISCREPANCY AND CP 30252642. REFERENCE CP 30258832 FOR EDDY CURRENT INSPECTION.
